# SDR AWXA9500085

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: L2 Door
- Part time: 27,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-6 INSPECTION, FOUND L2 DOORWAY FWD FRAME INTERNAL WEB FINGER UNDER REINFORCEMENT STRAP CRACKED AT UPPER HINGE CASTING.  INSTALLED REPAIR PER ER 3-53-19 21A.  TOTAL CYCLES 21092.  (W)
